# SDR AALA202503037223

- Difficulty date: March 1, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N791AN
- Make and model: Boeing 777223
- Aircraft serial: 30254
- Aircraft time: 92,791 hours, 12,173 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY LIGHT INOP OUTSIDE 4F LAV. MAINTENANCE RELAMPED EMERGENCY LIGHT OUTSIDE AFT RH LAV (4F) AS NECESSARY.
